RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vertgeim, B A

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:1221
Abstract pages:714
Full texts:411
E-mail:

http://www.mathnet.ru/eng/person29736
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2000
1. B. A. Vertgeim, “Weighted matrix integral geometry”, Sibirsk. Mat. Zh., 41:6 (2000),  1325–1337  mathnet  mathscinet  zmath; Siberian Math. J., 41:6 (2000), 1094–1104  isi
1992
2. B. A. Vertgeim, “Euler polynomials and their generalization”, Sibirsk. Mat. Zh., 33:2 (1992),  164–167  mathnet  mathscinet  zmath; Siberian Math. J., 33:2 (1992), 323–326  isi
1977
3. B. A. Vertgeim, “On multidimensional analogs of a geometric theorem of Poincaré”, Dokl. Akad. Nauk SSSR, 236:3 (1977),  528–530  mathnet  mathscinet  zmath
1970
4. B. A. Vertgeim, “The approximate solution of nonlinear equations as a control process”, Dokl. Akad. Nauk SSSR, 194:1 (1970),  16–19  mathnet  mathscinet  zmath
5. B. A. Vertgeim, “The approximate determination of fixed points of continuous mappings”, Dokl. Akad. Nauk SSSR, 191:1 (1970),  9–11  mathnet  mathscinet  zmath
1965
6. B. A. Vertgeim, “On certain devices for the linearization and approximate solution of nonlinear functional equations”, Sibirsk. Mat. Zh., 6:3 (1965),  686–691  mathnet  mathscinet  zmath
1960
7. B. A. Vertgeim, “Approximate construction of quasiconformal mappings of the circle onto certain domains”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 2,  30–43  mathnet  mathscinet  zmath
1958
8. B. A. Vertgeim, “Approximate construction of some quasiconformal mappings”, Dokl. Akad. Nauk SSSR, 119:2 (1958),  203–206  mathnet  mathscinet  zmath
9. B. A. Vertgeim, “Approximate construction of some conformal mappings”, Dokl. Akad. Nauk SSSR, 119:1 (1958),  12–14  mathnet  mathscinet  zmath
1957
10. B. A. Vertgeim, “On certain methods of approximate solutions of non-linear functional equations in Banach spaces”, Uspekhi Mat. Nauk, 12:1(73) (1957),  166–169  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021